# SDR SIMA982745

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 005WS00
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CLL - FLT 3794 - WHEN POWER WAS APPLIED FOR TAKEOFF, CONFIGURATION WARNING LIGHT ON CWP ILLUMINATED.  CREW RESET WEU, PROBLEM CONTINUED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE WEU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
